MathSciNet Relay Station
MathSciNet bibliographic data
MR1021802 51C05
Hanssens, G.; Van Maldeghem, H. On projective Hjelmslev planes of level $n$. Glasgow Math. J. 31 (1989), no. 3, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement